JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MANIFOLDS WITH TRIVIAL HOMOLOGY GROUPS IN SOME RANGE AS CODIMENSION-K FIBRATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MANIFOLDS WITH TRIVIAL HOMOLOGY GROUPS IN SOME RANGE AS CODIMENSION-K FIBRATORS
Im, Young-Ho;
  PDF(new window)
 Abstract
Approximate fibrations provide a useful class of maps. Fibrators give instant detection of maps in this class, and PL fibrators do the same in the PL category. We show that rational homology spheres with some additional conditions are codimension-k PL fibrators and PL manifolds with trivial homology groups in some range can be codimension-k (k > 2) PL fibrators.
 Keywords
approximate fibration;degree of a map;codimension-k fibrator;m-fibrator;hopfian manifold;normally cohopfian;sparsely Abelian;
 Language
English
 Cited by
 References
1.
D. S. Coram and P. F. Duvall, Approximate fibrations, Rocky Mountain J. Math. 7 (1977), no. 2, 275-288. crossref(new window)

2.
R. J. Daverman, Submanifold decompositions that induce approximate fibrations, Topology Appl. 33 (1989), no. 2, 173-184. crossref(new window)

3.
R. J. Daverman, Hyper-Hopfian groups and approximate fibrations, Compositio Math. 86 (1993), no. 2, 159-176.

4.
R. J. Daverman, PL maps with manifold fibers, J. London Math. Soc. (2) 45 (1992), no. 1, 180-192. crossref(new window)

5.
R. J. Daverman, Manifolds that induce approximate fibrations in the PL category, Topology Appl. 66 (1995), no. 3, 267-297. crossref(new window)

6.
R. J. Daverman, Y. H. Im, and Y. Kim, Connected sums of 4-manifolds as codimension-k fibrators, J. London Math. Soc. (2) 68 (2003), no. 1, 206-222. crossref(new window)

7.
Y. H. Im and Y. Kim, Hopfian and strongly Hopfian manifolds, Fund. Math. 159 (1999), no. 2, 127-134.

8.
Y. Kim, Strongly Hopfian manifolds as codimension-2 fibrators, Topology Appl. 92 (1999), no. 3, 237-245. crossref(new window)

9.
Y. Kim, Connected sums of manifolds which induce approximate fibrations, Proc. Amer. Math. Soc. 128 (2000), no. 5, 1497-1506. crossref(new window)

10.
S. Rosset, A vanishing theorem for Euler characteristics, Math. Z. 185 (1984), no. 2, 211-215. crossref(new window)

11.
E. H. Spanier, Algebraic Topology, McGraw-Hill Book Co., New York, 1966.